MAUDE Adverse Event Report: KATECHO, INC. PADPRO:AD;RTRANS EL/LW, 12X7; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

KATECHO, INC. PADPRO:AD;RTRANS EL/LW, 12X7; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 2001M-C
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the device, 2001m-c, padpro:ad;rtrans el/lw, 12x7, was being used during a cardioversion on (b)(6) 2022 when it was reported ¿patient experiencing redness in shape and location of the defib pads after bedside cardioversion.Patient states the redness felt like a sunburn.¿.The reporter advised that there was no formal diagnosis of the ¿burn¿ and there was no report of malfunction of the device.The procedure was reported as having been completed.There was no report of injury, medical intervention, or hospitalization for the patient.The patient was discharged and advised to contact the nurse manager if the condition worsened or did not subside in 1-2 days.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.This issue will continue to be monitored through the complaint system to assure patient safety.
 
Event or Problem Description
The customer reported that the device, 2001m-c, padpro:ad;rtrans el/lw, 12x7, was being used during a cardioversion on 3mar22 when it was reported ¿patient experiencing redness in shape and location of the defib pads after bedside cardioversion.Patient states the redness felt like a sunburn.¿.The reporter advised that there was no formal diagnosis of the ¿burn¿ and there was no report of malfunction of the device.The procedure was reported as having been completed.There was no report of injury, medical intervention, or hospitalization for the patient.The patient was discharged and advised to contact the nurse manager if the condition worsened or did not subside in 1-2 days.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device is not being returned and no photograph evidence was provided.Therefore, the reported failure could not be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of 12 complaints, regarding 13 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.(b)(4).Per the instructions for use, the user is advised that electrode must be used before date indicated on package.Do not open package until immediately prior to use.Dried conductive polymer gel can lead to skin irritation or burns and can potentially impact mfe performance.This issue will continue to be monitored through the complaint system to assure patient safety.

Brand Name
PADPRO:AD;RTRANS EL/LW, 12X7
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
KATECHO, INC.
4020 gannett avenue
des moines IA 50321
Manufacturer (Section G)
KATECHO, INC.
4020 gannett avenue
des moines IA 50321
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key13789000
Report Number1320894-2022-00060
Device Sequence Number19261154
Product Code MKJ
UDI-Device Identifier10653405042587
UDI-Public(01)10653405042587(17)241201(10)Y12012107
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K014209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2024
Device Model Number2001M-C
Device Catalogue Number2001M-C
Device Lot NumberY12012107
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2022
Supplement Date Received by Manufacturer03/22/2022
Initial Report FDA Received Date03/16/2022
Supplement Report FDA Received Date04/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient Age72 YR
Patient SexMale
Patient Weight80 KG
Patient EthnicityNon Hispanic